Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2019, Article ID 5454179, 8 pages
https://doi.org/10.1155/2019/5454179
Research Article

Improved Absolute Stability for a Class of Nonlinear Switched Delay Systems via Mode-Dependent Average Dwell Time

1Jilin University, Changchun 130012, China
2Shenyang University, Shenyang 110044, China

Correspondence should be addressed to Juan Liu; nc.ude.ulj.sliam@11naujuil

Received 31 October 2018; Revised 24 December 2018; Accepted 21 January 2019; Published 11 February 2019

Academic Editor: Ai-Guo Wu

Copyright © 2019 Juan Liu and Qingdao Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.